MAUDE Adverse Event Report: Arthrex, Inc. DRIVER, BIOCOMPOSITE QUICK CONNECT; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. DRIVER, BIOCOMPOSITE QUICK CONNECT; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, BIOCOMPOSITE QUICK CONNECT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 06 august 2026, it was reported by a sales representative via email that an ar-4030c-09, 9x 30mm bc if scrw vented was reported to be broken.Dr was inserting the interference screw ar-4030c-09 lot 15231892 with the screwdriver from our tray and the screw broke.This occurred on (b)(6) 2026 during an unknown procedure.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DRIVER, BIOCOMPOSITE QUICK CONNECT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50379946
Report Number1220246-2026-04455
Device Sequence Number9884092
Product Code LXH
UDI-Device Identifier00888867025714
UDI-Public00888867025714
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, BIOCOMPOSITE QUICK CONNECT
Device Catalogue NumberAR-1996CD-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown